Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Bruno Poizat
Title: Stable groups
Additional book information: translated by Moses Gabriel Klein, Math. Surveys Monogr., vol. 87, Amer. Math. Soc., Providence, RI, 2001, xiii + 129 pp., ISBN 0-8218-2685-0, $49.00

References [Enhancements On Off] (What's this?)

  • 1. Alexandre Borovik and Ali Nesin, Groups of finite Morley rank, Oxford Logic Guides, vol. 26, The Clarendon Press, Oxford University Press, New York, 1994. Oxford Science Publications. MR 1321141
  • 2. Wilfrid Hodges, Model theory, Encyclopedia of Mathematics and its Applications, vol. 42, Cambridge University Press, Cambridge, 1993. MR 1221741
  • 3. Bruno Poizat, Cours de théorie des modèles, Bruno Poizat, Lyon, 1985 (French). Une introduction à la logique mathématique contemporaine. [An introduction to contemporary mathematical logic]. MR 817208
  • 4. Bruno Poizat, A course in model theory, Universitext, Springer-Verlag, New York, 2000. An introduction to contemporary mathematical logic; Translated from the French by Moses Klein and revised by the author. MR 1757487
  • 5. Bruno Poizat, Groupes stables, Nur al-Mantiq wal-Maʾrifah [Light of Logic and Knowledge], 2, Bruno Poizat, Lyon, 1987 (French). Une tentative de conciliation entre la géométrie algébrique et la logique mathématique. [An attempt at reconciling algebraic geometry and mathematical logic]. MR 902156
  • 6. Frank Wagner, Stable groups, Handbook of algebra, Vol. 2, North-Holland, Amsterdam, 2000, pp. 277–318. MR 1759598, 10.1016/S1570-7954(00)80030-3

Review Information:

Reviewer: Thomas Scanlon
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 39 (2002), 573-579
Published electronically: July 9, 2002
Review copyright: © Copyright 2002 American Mathematical Society